# SDR 95ZZZZ240

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737317
- Aircraft serial: 23173
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON ANGLE HAS 1 INCH LONG CRACK ON LOWER SIDE, 6 INCHES OF AFT CONE BOLT.  REPLACED ANGLE PER SRM 51-40-12.
